View Full Version : Skelaxin and baclofen cause nausea - why?
06-20-2007, 07:56 PM
Anyone know if skelaxin and baclofen have similar ingredients? For some reason I get nauseated when taking both and I must take some type of muscle relaxant for fibro and TMJ.
Any others out there that anyone else has tried or do you know what the reason for this could be? I also get nauseated from acitomenephen(in tylenol). Maybe that's in those drugs......?
06-21-2007, 04:26 AM
I have a lot of issues in this category, lol. But I have aids as well, so I never know which is causing my vomiting.
I was a little confused by your post tho... are you taking Skelaxin and Baclofen at the same time? I take Baclofen now, it seems to work reasonably well for an oral med. But I absolutely can NOT take any other type of muscle relaxer at the same time or I certainly would get sick. My hubby gets other types of mr's for his problems, so one or twice I tried his to see if they worked better. It was a very bad idea, to say the least.
I would try this: http://www.medscape.com/druginfo/druginterchecker?cid=med&monotype=druginteractions&drugid=&drugname= It might well be an interaction between meds. The dr.s little pda's that they check don't always catch everything.
06-22-2007, 07:25 AM
I used the baclofen first for several weeks ramping up to higher doses and not only did it not help - it then made me nauseated. Now I am trying skelaxin (no longer on baclofen) and find it is doing the same thing even at low dose.
I cannot seem to get logged on to the website you gave me. They say user name invalid. Don't know why. I never tried to log on before.
Maybe I should try zanaflex or valium.
Have severe fibro pain and now TMJ - joint dislocation. Gosh that is painful especially in my joint, ear and radiates everywhere.
You are kind to reply to me. Thanks
06-22-2007, 12:35 PM
You can find the chemical make up of both Baclofen (Lioresal) and Skelaxin (Metaxalone) on http://www.rxlist.com
At the top you'll see... Find a drug... just fill in the space with the one you are looking for and hit search...this site will give you everything from chemical makeup of the drugs to side effects and more.
Hope this helps...
06-22-2007, 03:36 PM
Quoting Sydney: "I cannot seem to get logged on to the website you gave me. They say user name invalid. Don't know why. I never tried to log on before."
I am so sorry... I totally forgot I had to register to use that. But it's quick, easy and free, you might want to consider it. I use it at least once a month, between me and Michael we take many meds, and the dr.s are constantly changing something.
vBulletin® v3.7.3, Copyright ©2000-2013, Jelsoft Enterprises Ltd.